# SDR MWEA030176

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 49,436 hours, 17,409 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Duct
- Part number: 59382541
- Condition: Defective
- Location: Engine Start
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT START VALVE WILL NOT OPEN.  REMOVED AND REPLACED LEFT ENGINE PNEUMATIC STARTER DUCT.
